# SDR MASA2011011401681

- Difficulty date: January 13, 2011
- Submitted: January 15, 2011
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 16,901 hours, 13,223 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PROX SYS 2 FAULT SERVICE AND PAX DOOR.  MX CLOSED SERVICE DOOR AND CYCLED PAX DOOR.
